应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
 
30 Most Down Articles
Published in last 1 year| In last 2 years| In last 3 years| All| Most Downloaded in Recent Month | Most Downloaded in Recent Year|

Published in last 1 year
  
1 Bayesian Lasso with Neighborhood Regression Method for Gaussian Graphical Model 2017 Vol.33(2):485-496
Fan-qun LI, Xin-sheng ZHANG [Abstract] (29) [HTML 0 KB][PDF 1 KB] (98)
2 Generalized Competition Index of Primitive Digraphs 2017 Vol.33(2):475-484
Li-hua YOU, Fang CHEN, Jian SHEN, Bo ZHOU [Abstract] (18) [HTML 0 KB][PDF 1 KB] (95)
3 Variable Selection for the Partial Linear Single-Index Model 2017 Vol.33(2):373-388
Wu WANG, Zhong-yi ZHU [Abstract] (41) [HTML 0 KB][PDF 1 KB] (95)
4 Group Classification of Differential-difference Equations: Low-dimensional Lie Algebras 2017 Vol.33(2):345-362
Shou-feng SHEN, Yong-yang JIN [Abstract] (24) [HTML 0 KB][PDF 1 KB] (92)
5 The Existence of Semiclassical States for Some P-Laplacian Equation with Critical Exponent 2017 Vol.33(2):417-434
Ji-xiu WANG [Abstract] (32) [HTML 0 KB][PDF 1 KB] (91)
6 A Stabilized Crank-Nicolson Mixed Finite Element Method for Non-stationary Parabolized Navier-Stokes Equations 2017 Vol.33(2):409-416
Yan-jie ZHOU, Fei TENG, Zhen-dong LUO [Abstract] (22) [HTML 0 KB][PDF 1 KB] (91)
7 On Global Existence for Mass-supercritical Nonlinear Fractional Hartree Equations 2017 Vol.33(2):389-400
Dan WU [Abstract] (26) [HTML 0 KB][PDF 1 KB] (91)
8 Global Existence and Blow up for Damped Generalized Boussinesq Equation 2017 Vol.33(1):251-262
Run-zhang XU, Yong-bing LUO, Ji-hong SHEN, Shao-bin HUANG [Abstract] (20) [HTML 0 KB][PDF 0 KB] (9)
9 Some New Inequalities Involving the Hadamard Product of an M-matrix and Its Inverse 2017 Vol.33(2):505-514
Feng WANG, Jian-xing ZHAO, Chao-qian LI [Abstract] (40) [HTML 0 KB][PDF 1 KB] (89)
10 General Energy Decay of Solutions for a Weakly Dissipative Kirchhoff Equation with Nonlinear Boundary Damping 2017 Vol.33(2):401-408
Amir Peyravi [Abstract] (38) [HTML 0 KB][PDF 1 KB] (81)
11 Regularity and Radial Symmetry of Positive Solutions for a Higher Order Elliptic System 2017 Vol.33(2):551-560
Huai-yu ZHOU, Su-fang TANG [Abstract] (41) [HTML 0 KB][PDF 1 KB] (80)
12 Some Inequalities and Limit Theorems Under Sublinear Expectations 2017 Vol.33(2):451-462
Ze-Chun HU, Yan-Zhi YANG [Abstract] (27) [HTML 0 KB][PDF 1 KB] (73)
13 Stationary Patterns of a Ratio-dependent Prey-predator Model with Cross-diffusion 2017 Vol.33(2):497-504
Jing-fu ZHAO, Hong-tao ZHANG, Jing YANG [Abstract] (17) [HTML 0 KB][PDF 1 KB] (72)
14 Self-converse Large Sets of Pure Hybrid Triple Systems 2017 Vol.33(2):515-528
Bing-li FAN [Abstract] (35) [HTML 0 KB][PDF 1 KB] (71)
15 Early Screening of Ovarian Cancer 2017 Vol.33(2):463-474
Xiao HAN, Chen-chen ZOU, Xiang-zhong FANG [Abstract] (37) [HTML 0 KB][PDF 1 KB] (70)
16 Global Cauchy Problem for a Leray-α Model 2017 Vol.33(1):207-220
Hua QIU, Yi DU, Zheng-an YAO [Abstract] (12) [HTML 0 KB][PDF 0 KB] (7)
17 Numerical Algorithm for Solving Multi-Pantograph Delay Equations on the Half-line Using Jacobi Rational Functions with Convergence Analysis 2017 Vol.33(2):297-310
Eid H. DOHA, Ali H. BHRAWY, Ramy M. HAFEZ [Abstract] (40) [HTML 0 KB][PDF 1 KB] (69)
18 Asymptotic Results for Random Processes 2017 Vol.33(2):363-372
HEE-JIN MOON, CHANG-HO HAN, YONG-KAB CHOI [Abstract] (35) [HTML 0 KB][PDF 1 KB] (68)
19 Fujita Type Conditions to Heat Equation with Variable Source 2017 Vol.33(1):63-68
Yun-xia LIU, Yun-hua WANG, Si-ning ZHENG [Abstract] (11) [HTML 0 KB][PDF 0 KB] (6)
20 A Mathematical Approach to the Property of One -dimensional Steady Solution of Reverse Smolder Waves 2017 Vol.33(1):201-206
Qiu-shu LI, Lan-xi XU [Abstract] (11) [HTML 0 KB][PDF 0 KB] (34)
21 Analysis of Panel Count Data with Time-dependent Covariates and Informative Observation Process 2017 Vol.33(1):147-156
Sha FANG, Hai-xiang ZHANG, Liu-quan SUN, De-hui WANG [Abstract] (12) [HTML 0 KB][PDF 0 KB] (32)
22 Testing for Serial Correlation in Three-dimensional Panel Data Models 2017 Vol.33(1):239-250
Jian-hong WU, Qing DING, Jin-xu QIN [Abstract] (15) [HTML 0 KB][PDF 0 KB] (30)
23 Some Minimax Problems in Lexicographic Order 2017 Vol.33(1):193-200
Yu ZHANG, Sheng-jie LI [Abstract] (8) [HTML 0 KB][PDF 0 KB] (29)
24 A Trace Formula for Integro-differential Operators on the Finite Interval 2017 Vol.33(1):141-146
Yu-ping WANG, Hikmet Koyunbakan, Chuan-fu YANG [Abstract] (10) [HTML 0 KB][PDF 0 KB] (28)
25 Upper Minus Total Domination Number of Regular Graphs 2017 Vol.33(1):69-74
Zhen-lin LI, Xin-zhong LÜ [Abstract] (23) [HTML 0 KB][PDF 0 KB] (26)
26 A Numerical Approach to Optimal Dividend Policies with Capital Injections and Transaction Costs 2017 Vol.33(1):221-238
Zhuo JIN, Hai-liang YANG, G. YIN [Abstract] (15) [HTML 0 KB][PDF 0 KB] (25)
27 Additive Rate Model With Auxiliary Covariates 2017 Vol.33(1):125-140
Zhi-bin XU, Lu-qin LIU, Yan-yan LIU [Abstract] (10) [HTML 0 KB][PDF 0 KB] (24)
28 Nonparametric Estimation of Interval-censored Failure Time Data in the Presence of Informative Censoring 2017 Vol.33(1):107-114
Chun-jie WANG, Jian-guo SUN, De-hui WANG, Ning-zhong SHI [Abstract] (12) [HTML 0 KB][PDF 0 KB] (22)
29 On Optimal Proportional Reinsurance and Investment in a Hidden Markov Financial Market 2017 Vol.33(1):53-62
Qing-bin MENG, Xin ZHANG, Jun-na BI [Abstract] (16) [HTML 0 KB][PDF 0 KB] (21)
30 Existence of Positive Solutions of Second-order Periodic Boundary Value Problems with Sign-Changing Green's Function 2017 Vol.33(2):263-268
Cheng-hua GAO, Fei ZHANG, Ru-yun MA [Abstract] (81) [HTML 0 KB][PDF 1 KB] (203)
  Copyright 2011 © Editorial Board of Acta Mathematicae Applicatae Sinica
Beijing 100080, P. R. China Tel: 010-82541191, Fax: 010-82541716  Email: amas@amt.ac.cn
京ICP备05002806号-9